# SDR C2XA00CL049

- Difficulty date: June 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Failed
- Location: Fuselage
- Part time: 9,984 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1ST 200 HOUR INSPECTION, A 3 INCH CRACK WAS FOUND ON THE RIGHT SIDE EXTERIOR SKIN OF AIRCRAFT MIDSECTION INBOARD OF PANEL 611AB NEAR THE MAIN SPAR.  MAINTENANCE REMOVED THE INTERIOR FOR INSPECTION OF THE SPAR AND SURROUNDING AREAS AND FOUND NO OTHER DAMAGE.  THE SKIN WAS REPAIRED AT SF 288 WITH A DOUBLER PATCH IAW FAA/DER APPROVED DRAWING NR DA006-35S DATED 6/23/00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
